Integrable variant of the one-dimensional Hubbard model

Guan, X. W., Foerster, A., Links, J. R., Zhou, H., Tonel, A. P. and McKenzie, R. H. (2002) Integrable variant of the one-dimensional Hubbard model. Journal of Mathematical Physics, 43 7: 3445-3457. doi:10.1063/1.1481956

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ61297_OA.pdf Full text (open access) application/pdf 381.28KB 0

Author Guan, X. W.
Foerster, A.
Links, J. R.
Zhou, H.
Tonel, A. P.
McKenzie, R. H.
Title Integrable variant of the one-dimensional Hubbard model
Journal name Journal of Mathematical Physics
ISSN 0022-2488; 9922-2488
Publication date 2002-01-01
Sub-type Article (original research)
DOI 10.1063/1.1481956
Open Access Status File (Publisher version)
Volume 43
Issue 7
Start page 3445
End page 3457
Total pages 13
Editor R.G. Newton
Place of publication Melville
Publisher American Institute of Physics
Language eng
Subject C1
230199 Mathematics not elsewhere classified
780101 Mathematical sciences
Abstract A new integrable model which is a variant of the one-dimensional Hubbard model is proposed. The integrability of the model is verified by presenting the associated quantum R-matrix which satisfies the Yang-Baxter equation. We argue that the new model possesses the SO(4) algebra symmetry, which contains a representation of the eta-pairing SU(2) algebra and a spin SU(2) algebra. Additionally, the algebraic Bethe ansatz is studied by means of the quantum inverse scattering method. The spectrum of the Hamiltonian, eigenvectors, as well as the Bethe ansatz equations, are discussed. (C) 2002 American Institute of Physics.
Keyword Physics, Mathematical
T-j Model
Algebraic Bethe-ansatz
Inverse Scattering Method
Exactly Solvable Model
Free-fermion Model
Open-chain
Correlated Electrons
Conservation-laws
Lax Pair
Superconductivity
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:06:15 EST